USP Electronic Research Repository

Plate boundary tectonics and oceanic island geomorphology

Nunn, Patrick D. (1988) Plate boundary tectonics and oceanic island geomorphology. Zeitschrift für Geomorphologie, 1 (69). pp. 39-53. ISSN 0372-8854

Full text not available from this repository.
Item Type: Journal Article
Subjects: G Geography. Anthropology. Recreation > G Geography (General)
Divisions: Faculty of Arts, Law and Education (FALE)
Depositing User: Generic Account
Date Deposited: 03 Oct 2013 10:25
Last Modified: 03 Oct 2013 10:25
URI: http://repository.usp.ac.fj/id/eprint/6650
UNSPECIFIED

Actions (login required)

View Item